# SDR DALA1123165521

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT FRAME BS 1440 BETWEEN STR 27R AND 28R CORRODED NEAR AFT DOOR SILL.  REMOVED & INSTALLED NEW CLIP, FABRICATED IAW STAM TRAVELER #T11/876864.  P/N 146N5393-28 IAW SRM 51-40-02.
